# SDR VNAA0511006

- Difficulty date: November 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 4,279 hours, 4,329 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LOUD SQUEAL FROM THE PASSENGER DOOR DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DAMAGE TO THE PASSENGER DOOR FORWARD AND AFT SEAL STRIKERS.  A TEMPORARY REPAIR WAS PERFORMED IAW BOMBARDIER REO 601R-53-22-059.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
